# SDR A6WA202303158503

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Fs310 To Fs349
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE BETWEEN FS349- FS310 AT PAX DR HAS CORROSION. *******AIRCRAFT REMOVED FROM SERVICE************ REPLACED FLOOR ANGLE BETWEEN FS349- FS310 AT PAX DR REF CRJ-200-SRM 51-42-06 AND CRJ-200-SRM 51-42-21
